Endotrivial modules in the cyclic case.

Mazza, Nadia and Thevenaz, Jacques (2007) Endotrivial modules in the cyclic case. Archiv der Mathematik, 89 (6). pp. 497-503. ISSN 0003-889X

[img]
Preview
PDF (MaTh-cyclic-final.pdf)
MaTh-cyclic-final.pdf

Download (168kB)

Abstract

The purpose of this note is to determine all endotrivial modules in prime characteristic~$p$, for a finite group having a cyclic Sylow $p$-subgroup. In other words, we describe completely the group of endotrivial modules in that case.

Item Type:
Journal Article
Journal or Publication Title:
Archiv der Mathematik
Additional Information:
The original publication is available at www.springerlink.com
Uncontrolled Keywords:
/dk/atira/pure/researchoutput/libraryofcongress/qa
Subjects:
ID Code:
20811
Deposited By:
Deposited On:
03 Dec 2008 10:18
Refereed?:
No
Published?:
Published
Last Modified:
11 Aug 2020 00:07